stomach pain

By tazzieosco2632 Latest Reply 2013-04-21 17:54:31 -0500
Started 2013-04-20 01:09:33 -0500

i have something to ask? i dont know if anyone has ever had this problem. for the past week since i been taking my meds. my stomach has been doing flippy flops. it seem to do it more after i eat then i have to run to the bathroom. i dont want to gross any one out but i have diarrhea and my stomach will still hurt. i know that some of my med can cause me to have diarrhea. so what i would like to know is how can i get the pain to go away? if u have any idea please let me know.

thank you so much

Tags: off topic

4 replies

HICHAM EL CHARKAWI 2013-04-20 19:21:47 -0500 Report

hi, if you are taking oral medications for controling the level of sugar in your blood I think this is the cause of your stomach problems , as you are taking it since only few days, your stomach after a while will be accustomed to it,good luck.

95ncountin 2013-04-20 02:21:58 -0500 Report

I'm huge oat bran fiber fan for situations like this. It absorbs the excess water in your colon and slows the food moving through. Returns things to more normal state. It's not good to take oral meds at same time as oat bran. It has no real side effects and is a holistic approach. IMHO, I like less chemicals given meds we can be on. Hope you feel better soon.


Next Discussion: Test Email Notifications »